Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have been yesterday at my doctor and he prescribed me Seasonique birth control pills to stop my period and Cataflam pills, I assume that I got Cataflam, because I have pains. This morning I have felt pain at left side under my breast. It was not hard pain, but I can tell you that I am feeling it now and I feel like that area with pain is somehow warmer then my body. What I should to do?

Loading...

You should stop to take pills immediately! Also, call your doctor as soon as possible and tell him what is going on. You have very serious problem. I do not want whish you this, but could be that you have some problems with heart. Also, these pills, Seasonique and Cataflam, can cause very serious side effects and I think that you experience that. Your doctor will know best what you should do. But, I am almost sure that he will change your therapy.
Reply

Loading...